# SDR BAQA091876

- Difficulty date: December 22, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,625 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2420 · AC Generation System
- Part: Static Inverter
- Part number: SPC10HD
- Part serial: 125
- Condition: Failed
- Location: Ac System
- Part time: 460 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER FAILED. PART REPLACED WITH SERVICABLE UNIT.
